# SDR 95UAL900030

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: BACC18AC15
- Condition: Damaged
- Location: P110 Panel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD WITH LEFT ENGINE EEC AND BLEED PROBLEMS.  REPLACED CIRCUIT BREAKER AND WIRE. PER BOEING ANALYSIS THE SCREW HOLDING THE WIRES IN THE CIRCUIT BREAKER WAS CROSS THREADED AND WAS NOT HOLDING THE WIRES SECURE.
